Journal of Differential Geometry
- J. Differential Geom.
- Volume 77, Number 3 (2007), 385-424.
The structure of noncommutative deformations
Noncommutatively deformed geometries, such as the noncommutative torus, do not exist generically. I showed in a previous paper that the existence of such a deformation implies compatibility conditions between the classical metric and the Poisson bivector (which characterizes the noncommutativity). Here I present another necessary condition: the vanishing of a certain rank 5 tensor. In the case of a compact Riemannian manifold, I use these conditions to prove that the Poisson bivector can be constructed locally from commuting Killing vectors.
J. Differential Geom., Volume 77, Number 3 (2007), 385-424.
First available in Project Euclid: 22 October 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hawkins, Eli. The structure of noncommutative deformations. J. Differential Geom. 77 (2007), no. 3, 385--424. doi:10.4310/jdg/1193074900. https://projecteuclid.org/euclid.jdg/1193074900